# SDR ASOA20130810092

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145XR
- Aircraft serial: 145438
- Aircraft time: 32,454 hours, 24,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A12024T3
- Condition: Dented
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  FOUND MULTIPLE DENTS IN ACFT SKIN BETWEEN FRAMES 20 AND 21,STRINGERS 11 AND 12L.  MAINTENANCE REPAIRED THE SKIN PANEL IAW EC 5320-01967 REF 602, 1043497 FOR PRESSURE CHECK AT THE END OF ALL CHECKS.
